# SDR AALA201910109013

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 30,364 hours, 12,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND WHEEL WELL CENTER WING BULKHEAD VAPOR BARRIER  CRACKED IN 2 LOCATION, AT BS 663 AT RBL 47 AND RBL 50. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 AND SRM 57-10-10-R-4.
